Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 77, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 9, 2016, 9:53 AM CST. It took effect at Nov 9, 2016, 9:00 PM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2016, 9:53 AM CST (15:53 UTC)
- In effect from
- Nov 9, 2016, 9:00 PM CST
- Expired
- Nov 11, 2016, 2:00 PM CST
- In force
- 41 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
021 WHUS73 KGRB 091553 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 953 AM CST WED NOV 9 2016 ...GUSTY WINDS TONIGHT...THURSDAY...AND INTO FRIDAY... .STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD FRONT FROM TONIGHT INTO THURSDAY. BEHIND THE FRONT...WINDS REMAIN GUSTY AS THEY SHIFT TOWARDS THE NORTH...CREATING AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING ONCE AGAIN FRIDAY AFTERNOON. LMZ521-522-541>543-100000- /O.NEW.KGRB.SC.Y.0077.161110T0300Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 953 AM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM CST FRIDAY. * WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO APPROACH 20 TO 25 KT GUSTS THIS EVENING WITH A FEW HIGHER GUSTS POSSIBLE AS WELL. THERE MAY BE A BRIEF LULL IN THE WINDS JUST BEHIND THE FRONT BEFORE RETURNING TO 20 TO 25 KT GUSTS WITH SOME UP TO 30 INTO FRIDAY. * WAVES...WILL MAINTAIN 2 TO 4 FEET THROUGH THE PERIOD AND INTO THURSDAY BEFORE PICKING UP TO 3 TO 5 FEET FRIDAY MORNING. THESE WILL DIMINISH BACK TO 2 TO 4 FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
531 WHUS73 KGRB 092123 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 323 PM CST WED NOV 9 2016 ...GUSTY WINDS TONIGHT INTO FRIDAY... .STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD FRONT FROM TONIGHT INTO THURSDAY. BEHIND THE FRONT...WINDS REMAIN GUSTY AS THEY SHIFT TOWARDS THE NORTH...CREATING AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING ONCE AGAIN FRIDAY AFTERNOON. LMZ521-522-541>543-100530- /O.CON.KGRB.SC.Y.0077.161110T0300Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 323 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 2 PM CST FRIDAY... * WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO APPROACH 20 TO 25 KT GUSTS THIS EVENING WITH A FEW HIGHER GUSTS POSSIBLE AS WELL. THERE MAY BE A BRIEF LULL IN THE WINDS JUST BEHIND THE FRONT BEFORE RETURNING TO 20 TO 25 KT GUSTS WITH SOME UP TO 30 KTS INTO FRIDAY. * WAVES...WILL MAINTAIN 2 TO 4 FEET THROUGH THE PERIOD AND INTO THURSDAY BEFORE PICKING UP TO 3 TO 5 FEET FRIDAY MORNING. THESE WILL DIMINISH BACK TO 2 TO 4 FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
992 WHUS73 KGRB 100327 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 927 PM CST WED NOV 9 2016 ...GUSTY WINDS TONIGHT INTO FRIDAY... .STRONG SOUTHWEST WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD FRONT FROM TONIGHT INTO THURSDAY. BEHIND THE FRONT...WINDS REMAIN GUSTY AS THEY SHIFT TOWARDS THE NORTH...CREATING AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING ONCE AGAIN FRIDAY AFTERNOON. LMZ521-522-541>543-101130- /O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 927 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY... * WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO APPROACH 20 TO 25 KT GUSTS FOR TONIGHT. THERE MAY BE A BRIEF LULL IN THE WINDS JUST BEHIND THE FRONT BEFORE VEERING NORTH 20 TO 25 KT GUSTS WITH SOME UP TO 30 KTS THURSDAY NIGHT INTO FRIDAY. * WAVES...WILL BUILD TO 2 TO 4 FEET BY THURSDAY MORNING...THEN INCREASE TO 3 TO 5 FEET BY EARLY FRIDAY MORNING. THESE WILL DIMINISH BACK TO 2 TO 4 FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
097 WHUS73 KGRB 100938 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 AM CST THU NOV 10 2016 ...GUSTY WINDS TODAY INTO FRIDAY... .GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY AHEAD OF AN APPROACHING COLD FRONT FROM THE NORTH. AFTER COLD FRONT PASSAGE...WINDS WILL REMAIN GUSTY FROM THE NORTHWEST AND THEN NORTH TONIGHT. THIS WILL PRODUCE AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING LATER FRIDAY AFTERNOON. LMZ521-522-541>543-101800- /O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 338 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY... * WINDS...SOUTHWEST WINDS AHEAD OF A COLD FRONT ARE EXPECTED TO APPROACH 20 TO 25 KT GUSTS FOR TODAY. THERE MAY BE A BRIEF LULL IN THE NORTHWEST WINDS JUST BEHIND THE FRONT THIS EVENING BEFORE VEERING NORTH 20 TO 25 KTS ALONG WITH GUSTS TO 30 KTS TONIGHT INTO FRIDAY MORNING. * WAVES...WILL BUILD TO 2 TO 4 FEET THIS MORNING THEN INCREASE TO 3 TO 5 FEET TONIGHT INTO EARLY FRIDAY. WAVES WILL SUBSIDE LATE FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS73 KGRB 101551 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI ISSUED BY NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 951 AM CST THU NOV 10 2016 ...GUSTY WINDS TODAY INTO FRIDAY... .GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY AHEAD OF AN APPROACHING COLD FRONT FROM THE NORTH. AFTER COLD FRONT PASSAGE...WINDS WILL REMAIN GUSTY FROM THE NORTHWEST AND THEN NORTH TONIGHT. THIS WILL PRODUCE AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING LATER FRIDAY AFTERNOON. LMZ521-522-541>543-110000- /O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 951 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH A FEW GUSTS TO NEAR 35 KNOTS ARE EXPECTED TODAY AHEAD OF AN APPROACHING COLD FRONT. THERE MAY BE A BRIEF LULL IN THE NORTHWEST WINDS JUST BEHIND THE FRONT THIS EVENING BEFORE VEERING NORTH 20 TO 25 KTS ALONG WITH GUSTS TO 30 KTS TONIGHT INTO FRIDAY MORNING. * WAVES...3 TO 5 FEET...WITH SOME WAVES 4 TO 7 FEET. WAVES WILL SUBSIDE LATE FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ
803 WHUS73 KGRB 102135 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CST THU NOV 10 2016 ...GUSTY WINDS INTO FRIDAY... .GUSTY SOUTHWEST WINDS ARE EXPECTED THROUGH THIS EVENING...AS A COLD FRONT SWEEPS OVER THE AREA. AFTER COLD FRONT PASSAGE...WINDS WILL REMAIN GUSTY FROM THE NORTHWEST AND THEN NORTH OVERNIGHT. THIS WILL PRODUCE AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING LATER FRIDAY AFTERNOON. LMZ521-522-541>543-110545- /O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 335 PM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY... * WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH A FEW GUSTS TO NEAR 35 KNOTS ARE EXPECTED THROUGH EARLY THIS EVENING...AS A COLD FRONT EXITS THE AREA. THERE MAY BE A BRIEF LULL IN THE NORTHWEST WINDS JUST BEHIND THE FRONT THIS EVENING BEFORE VEERING NORTH 20 TO 25 KTS ALONG WITH GUSTS TO 30 KTS TONIGHT INTO FRIDAY MORNING. * WAVES...3 TO 5 FEET...WITH SOME WAVES 4 TO 7 FEET. WAVES WILL SUBSIDE LATE FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
290 WHUS73 KGRB 110309 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CST THU NOV 10 2016 ...GUSTY WINDS INTO FRIDAY... .AFTER COLD FRONT PASSAGE...WINDS WILL REMAIN GUSTY FROM THE NORTHWEST AND THEN NORTH OVERNIGHT. THIS WILL PRODUCE AN EXTENDED PERIOD OF HAZARDOUS LAKE CONDITIONS BEFORE CALMING LATER FRIDAY AFTERNOON. LMZ521-522-541>543-111115- /O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 909 PM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST FRIDAY... * WINDS...THERE MAY BE A BRIEF LULL IN THE NORTHWEST WINDS JUST BEHIND THE FRONT THIS EVENING BEFORE VEERING NORTH 20 TO 25 KTS ALONG WITH GUSTS TO 30 KTS LATE TONIGHT INTO FRIDAY MORNING. * WAVES...3 TO 5 FEET...WITH SOME WAVES 4 TO 7 FEET. WAVES WILL SUBSIDE LATE FRIDAY INTO FRIDAY NIGHT AS WINDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
330 WHUS73 KGRB 110950 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 AM CST FRI NOV 11 2016 ...GUSTY NORTH WINDS EARLY TODAY... .GUSTY NORTH WINDS WILL CONTINUE THIS MORNING BEFORE DECREASING THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION. INCREASING SOUTHWEST WINDS LATER SATURDAY INTO SUNDAY MAY AGAIN PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-112000- /O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 350 AM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KTS ALONG WITH GUSTS TO AROUND 30 KTS THIS MORNING...THEN DIMINISHING DURING THE AFTERNOON. * WAVES...3 TO 5 FEET...WITH WAVES 4 TO 7 FEET TOWARD NORTHERN DOOR COUNTY. WAVES WILL SUBSIDE LATER TODAY INTO THIS EVENING AS WINDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
057 WHUS73 KGRB 111605 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1005 AM CST FRI NOV 11 2016 ...GUSTY NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON... .GUSTY NORTH WINDS WILL CONTINUE THIS MORNING BEFORE DECREASING THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION. INCREASING SOUTHWEST WINDS SATURDAY AFTERNOON INTO SUNDAY NIGHT WILL AGAIN PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-112000- /O.CON.KGRB.SC.Y.0077.000000T0000Z-161111T2000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1005 AM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KTS ALONG WITH GUSTS TO AROUND 30 KTS THIS MORNING...DIMINISHING TO 10 TO 20 KTS DURING THE AFTERNOON. * WAVES...4 TO 7 FT SUBSIDING TO 2 TO 4 FT ON THE LAKE AND 3 TO 5 FT SUBSIDING TO 2 TO 4 FT ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 5:31 AM CST, 4 hours 22 minutes earlier.
Area forecast discussion, Nov 9, 5:31 AM CST, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 531 AM CST WED NOV 9 2016 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Thursday Issued at 249 AM CST Wed Nov 9 2016 High pressure sliding southward over the mid section of the country will dominates the regions weather today through Thursday. Satellite shows mainly cirrus upstream drifting south toward the area early this morning. Enveloped in this quiet dry pattern will be a healthy temperature swing today into Thursday and the primary forecast issue. A Colder air mass continues to pour into the area on north winds this morning. The cold core of H850 mb temperatures of -2 C will be dropping through 18z today before a warming trend starts this afternoon and continues into Thursday. H850 mb temperatures climb to +16 C by noon Thursday. .LONG TERM...Thursday Night Through Tuesday Issued at 249 AM CST Wed Nov 9 2016 Mean flow late week to consist of a Rockies upper ridge/NE CONUS upper trough, but by the weekend, the flow becomes more zonal as the ridge breaks down and the trough moves into the Atlantic. This zonal flow across the CONUS does not last long as a new upper ridge builds over the Rockies and a new upper trough forms over the eastern CONUS toward the middle of next week. Other than a brief cool down Friday and Saturday, temperatures will continue well-above normal for November. Precipitation trends will be below normal with the next chance of measurable precipitation holding off until early next week. The cold front exits the area Thursday evening, followed by the arrival of a trailing shortwave trough/embedded shortwave into the western Great Lakes later Thursday night. Models continue to show a dry air mass in place over northeast WI with the only "moisture" available coming off of Lake Superior on a steady north-northwest wind. While a few sprinkles or flurries cannot be completely ruled out over far northern WI, believe all we will see would be lake clouds drifting south. Min temperatures to be in the middle 30s north, upper 30s to lower 40s elsewhere. High pressure is forecast to build into WI later on Veteran's Day, bringing a good amount of sunshine to the region. However, a good surge of CAA behind the departed cold front, will produce much cooler conditions than what we had seen so far this month. Expect temperatures to be closer to seasonal normals and when coupled with a gusty north wind, it will feel more like late autumn. This would place max temperatures in the lower 40s north-central, mid to upper 40s elsewhere. The high pressure drifts across WI Friday night and reaches southern sections of the Great Lakes by daybreak. Even though modest WAA develops during the overnight hours, mainly clear skies and light winds should allow temperatures to fall below freezing over just about all of northeast WI. Look for readings to bottom out in the lower to middle 20s north, upper 20s to around 30 degrees south. As the surface high moves into the Appalachians on Saturday, a prevailing southwest wind will develop across WI and help accentuate the WAA into the area with 8H temperatures rise to almost +10C by 00z Sunday. Despite the cool start to the day, abundant sunshine and warming aloft will send max temperatures to around 50 degrees over most of northeast WI. Quiet conditions are expected to hold through the end of the upcoming weekend as low pressure passes well to our north and the old high pressure reaches the mid-Atlantic states. There will be a weak cold front moving across the Upper MS Valley late on Sunday, but this feature should not impact our weather yet. Temperatures are forecast to continue slowly warming with readings on Sunday able to reach the lower to middle 50s. This cold front pushes into WI Sunday night, accompanied by a weak shortwave trough, and will bring the next chance of precipitation to the area. That being said, gulf moisture is lacking and we may not see anything more than a few sprinkles (if it can even reach the ground). Until we can see a better signal for saturation, prefer to keep Sunday night dry for now. Weak surface ridging to then move to the western Great Lakes on Monday, bringing a mix of sun and clouds with temperatures in the upper 40s to lower 50s. Model disagreement comes into play by next Monday night into Tuesday as the GFS starts to build an upper ridge across the Rockies into the central CONUS, while the ECMWF digs an upper trough into the Great Lakes. This provides for a wide range of temperature possibilities and a precipitation/no precipitation scenario. Since either solution is plausible, have used the consensus solution which keeps temperatures above normal, but also bring a small chance of precipitation to northeast WI. && .AVIATION...for 12Z TAF Issuance Issued at 531 AM CST Wed Nov 9 2016 A large high pressure system slowly dropping south over the mid section of the country will produce VFR conditions today into Thursday. Increasing west winds at 2000 feet AGL late tonight will produce low level wind shear conditions. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......Kallas AVIATION.......TDH
Hazardous weather outlook, Nov 9, 2:34 AM CST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 234 AM CST WED NOV 9 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100845- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 234 AM CST WED NOV 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-100845- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 234 AM CST WED NOV 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY SOUTHWEST WINDS ARE EXPECTED THIS WEEKEND. HOWEVER...WINDS ARE FORECAST TO REMAIN BELOW GALE FORCE. TDH/AK
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.